# SDR USAAF97066

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Thrust Plate
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PHL/ROC - FLT 504 - ON APPROACH TO ROC WHEN THE LANDING GEAR WAS EXTENDED, A 'NOSE GEAR UNSAFE' WARNING ILLUMINATED ALONG WITH NO ILLUMINATION OF GREEN 'NOSE GEAR' DOWN AND LOCKED INDICATOR.  CREW PERFORMED A GO-AROUND PROCEDURE AND CYCLED THE LANDING GEAR.  WHEN THE GEAR WAS EXTENDED AGAIN, ALL INDICATIONS WERE NORMAL.  NO EMERGENCY WAS DECLARED, AND THE FLIGHT LANDED ROC WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NLG THRUST PLATE WAS STICKY.  THIS WAS PREVENTING THE GEAR DOWNLOCK PLUNGER FROM ENGAGING.  THEY CLEANED THE THRUST PLATE AND ADJUSTED PER AMM 32-21-01-400-834.  (X)
